# SDR CALA2020102301206

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 69,483 hours, 24,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND LBL 15.04 IS CRACKED.  SPT 5867693 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 15.04, IAW B737-700 SRM 51-40-02 AND ECRA 5714-01162 SSFR REPORT FORM 4 6-0024 ENTERED BY UAL INSPECTION U355204 INSPECTION COMPLETE.
